# SDR REXA2021120701046

- Difficulty date: October 31, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 INTERCOSTALS FROM F.S.349 TO F.S.364 BETWEEN STGR 26L TO 26R ARE CORRODED. PN SH670-32077-3 / -4	C/A: REMOVED & REPLACED INTERCOSTALS IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01.
